Vol. 7, issue 06, article # 6

pdf Sushkevich T. A., Ignat'eva E. L., Maksakova S. V. On computational models for densities and fluxes of solar radiation. // Atmospheric and oceanic optics. 1994. V. 7. No. 06. P. 404-414.
Copy the reference to clipboard

We formulate linear and nonlinear exact and approximate mathematical computational models for spherical and hemispherical densities and fluxes of solar radiation in scattering and absorbing inhomogeneous plane-parallel layers. In particular, we consider Rayleigh and conservative layers. We place emphasis on the formulation of boundary conditions for these models.